If so, is it common? Can it be a decisive side effect, that is have decisive effects? Does that side effect increase with age?
Some of the side effects that can occur with hydrochlorothiazide may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects.
Incidence not known:
inability to have or keep an erection
As for the other questions you asked, there was no direction given to those.
If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care provider.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 1 answer
Posted 1 Feb 2013 • 2 answers
Posted 17 Dec 2013 • 1 answer
Posted 30 Sep 2015 • 0 answers
Hydrochlorothiazide - How long does it take the initial side effects to wear off when starting on...
Posted 19 Mar 2018 • 0 answers